# SDR ASAA2025052758302

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 67,418 hours, 23,922 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 DOOR WILL NOT CLOSE/SITS AJAR (CAN SEE DAYLIGHT THROUGH IT). GROUNDED - YES. FOUND R1 DOOR WONT CLOSE UNLESS APPLYING FORCE TO ASSIST HANDLE, INSPECTED R1 DOOR , FOUND CENTERING GUIDE & ROLLER DAMAGE ALSO FOUND DAMAGE TO CENTERING GUIDE TRACK BODY AND DOOR FRAME. CENTERING GUIDE & ROLLER REPLACED, REPLACED UPPER & LOWER TORQUE TUBE HINGED HINGE BEARINGS, REPLACE GUIDE ARM, REPLACED BOTH UPPER GUIDE PLATES & BEARING SEE MIG 2C'S 40-0063388 & 40-0063389 FOR ALL WORK PERFORMED. ACCOMPLISHED R-1 DOOR SYSTEM TEST TEST GOOD. REF AMM 52-41-00-700-801.
